# SDR DALA2020022801531

- Difficulty date: February 27, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 74,395 hours, 27,050 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5649, L/P 1507777) RH ENGINE DRAG FITTING HOLES FOUND INDICATIONS IN HOLE NUMBER 2 WITH (2) INDICATIONS IN TOP SKIN AT 3 OCLOCK AND 9 OCLOCK POSITIONS. CORRECTIVE ACTION: COMPLIED WITH ERA 584953-14AD REV ORIGINAL ON RH ENGINE DRAG FITTING ON HOLE NUMBER 2 SKIN AND FITTING.
